# SDR UPS96821548

- Difficulty date: November 2, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N729UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46029
- System (JASC): 2120 · Air Distribution System
- Part: Air Distr
- Condition: Odor
- Location: Cockpit
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: G

## Discrepancy

INSPECTION TYPE-N/A, 25 MINUTES INTO FLIGHT STRONG ODOR SMELLED LIKE BURNING RUBBER.  DONNED OXYGEN MASK, EMERGENCY DECLARED AND  ALL CHECKLIST COMPLIED WITH.  SMELL SEEMED STRONGER IN COCKPIT, NO VISIBLE SMOKE.  RAN ALL 4 ENGINES, ALL ELECTRICAL SYSTEMS POWERED UP, BOTH PACKS ON FULL FLOW, CYCLED ENGINE BLEEDS AND COULD NOT DUPLICATE PROBLEM.  INSPECTED AIR CONDITION BAYS, LOWER E AND E COMPARTMENTS, RADIO RACKS, C/B PANELS, EQUIPMENT COMPARTMENTS UNDER AND NEXT TO F/E DESK, NO DISCREPANCIES NOTED AT THIS TIME.
